Translator Disclaimer
January/February 2015 The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source
Junxiang Cheng, Lihua Deng
Differential Integral Equations 28(1/2): 1-14 (January/February 2015).

Abstract

We consider the Cauchy problem for a doubly nonlinear parabolic equation with inhomogeneous source. The existence and uniqueness of solutions are obtained when the initial datum is merely a function in $L_{loc}^1(R^N)$ or a Radon measure.

Citation

Download Citation

Junxiang Cheng. Lihua Deng. "The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source." Differential Integral Equations 28 (1/2) 1 - 14, January/February 2015.

Information

Published: January/February 2015
First available in Project Euclid: 11 December 2014

zbMATH: 1363.35157
MathSciNet: MR3299114

Subjects:
Primary: 35K15, 35K55, 35K67

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1/2 • January/February 2015
Back to Top